I'm waiting to find out if I have it, but while I am waiting for the results I've done some online research. From what I can determine the symptoms can vary, as well as can the extremedy of the disorder. You are supposed to go on a Proton Pump Inhibitor to help decrease the amount of acid produced, so I suppose if left untreated the lining in your Esophagus would continue to get worse or become more irritating, resulting in various levels of vomiting and pain in the stomach and chest as described on the various sites I checked out. There's also a slight increase in the risk of esophagus cancer, but even with the increase it's still a very small chance that it will turn cancerous. I hope this helps, but hopefully we both don't have it! Good luck!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.